Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 121, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2007, 11:14 PM CDT for Maverick County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2007, 11:14 PM CDT (04:14 UTC)
- Expired
- Apr 29, 2007, 11:35 PM CDT
- In force
- 21 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 46 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 7:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 300414 SVREWX TXC323-300500- /O.NEW.KEWX.SV.W.0121.070430T0414Z-070430T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1114 PM CDT SUN APR 29 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MAVERICK COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL MIDNIGHT CDT * AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED OVER MAVERICK COUNTY...OR ABOUT 8 MILES SOUTHEAST OF QUEMADO...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL MAVERICK COUNTY AT 1130 PM CDT LAT...LON 2893 10064 2874 10052 2870 10013 2907 10016 $$
2 follow-up statements
000 WWUS54 KEWX 300427 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1126 PM CDT SUN APR 29 2007 TXC323-300500- /O.CON.KEWX.SV.W.0121.000000T0000Z-070430T0500Z/ MAVERICK TX- 1126 PM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR MAVERICK COUNTY... AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED OVER MAVERICK COUNTY...OR ABOUT 10 MILES SOUTHEAST OF QUEMADO...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL MAVERICK COUNTY THROUGH 1200 MIDNIGHT CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2893 10064 2874 10052 2870 10013 2907 10016 $$
000 WWUS54 KEWX 300435 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1135 PM CDT SUN APR 29 2007 TXC323-300445- /O.CAN.KEWX.SV.W.0121.000000T0000Z-070430T0500Z/ MAVERICK TX- 1135 PM CDT SUN APR 29 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS SINCE WEAKENED TO BELOW SEVERE LEVELS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2893 10064 2874 10052 2870 10013 2907 10016 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:59 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 7:59 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 759 PM CDT SUN APR 29 2007 .UPDATE... HAVE UPDATED THE FORECASTS TO INCLUDE TORNADO WATCH 200 FOR WESTERN AREAS OF SOUTH CENTRAL TEXAS. CONVECTIVE PARAMETERS SUGGEST AN MCS WILL ORGANIZE AS THUNDERSTORMS COME OFF THE SIERRA MADRE THEN CROSS THE RIO GRANDE AND MOVE INTO SOUTH CENTRAL TEXAS. HAVE ALSO ADDED MENTION OF SEVERE AND LOCALLY HEAVY RAINFALL FOR AREAS AROUND THE I-35 CORRIDOR FOR LATER TONIGHT SHOULD MCS HOLD TOGETHER. HAVE ADDED MENTION OF SEVERE TO THE ALREADY MENTIONED LOCALLY HEAVY RAINFALL FOR MONDAY AND MONDAY NIGHT AS UPPER LOW MOVES THROUGH. FLASH FLOOD WATCH MAY HAVE TO BE EXTENDED INTO THOSE PERIODS AS WELL AS EXTENDED FURTHER EAST. FINALLY, HAVE LOWERED POPS FOR THIS EVENING IN THE EAST. OTHERWISE, ONGOING FORECAST GENERALLY ON TRACK WITH ONLY OTHER CHANGES TO THE SENSIBLE WEATHER GRIDS FOR TONIGHT. && .PREV DISCUSSION... /ISSUED 627 PM CDT SUN APR 29 2007/ AVIATION... ISOLATED TO SCATTERED CONVECTION ASSOCIATED WITH THE SEA BREEZE WILL IMPACT THE I-35 TAF SITES OF KHYI AND KAUS FROM 00Z TO 02Z. THIS ACTIVITY WILL WEAKEN AFTER 01Z AS IT MOVES NORTHWARD. IFR/MVFR CONDITIONS WILL OCCUR IN THE VICINITY OF THIS ACTIVITY. ISOLATED STRONG STORMS OVER NORTHERN MEXICO AND ALONG THE EASTERN SLOPES OF THE SIERRA MADRE ARE ASSOCIATED WITH AN UPPER LOW PRESSURE SYSTEM CENTERED NEAR KELP. THESE STORMS WILL MOVE EAST AND IMPACT KDRT FROM 03Z TO 05Z. A MESOSCALE CONVECTIVE COMPLEX IS EXPECTED TO EVOLVE OVER NORTHERN MEXICO THIS EVENING. THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE EASTWARD ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE I-35 TAF SITES AFTER 09Z. ONCE AGAIN IFR/MVFR CONDITIONS WILL OCCUR WITH THE PASSAGE OF THESE STORMS. THERE WILL BE A LULL IN THE CONVECTION MONDAY MORNING. HOWEVER ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL STORM SYSTEM MOVES EAST ACROSS CENTRAL TEXAS. PREV DISCUSSION... /ISSUED 418 PM CDT SUN APR 29 2007/ DISCUSSION... THE WEATHER PATTERN LOOKING OUT OVER THE NEXT 1 TO 2 WEEKS CONTINUES TO LOOK WET...AS A SERIES OF WEATHER SYSTEMS IS FORECAST TO TRACK ACROSS THE AREA OR CLOSE ENOUGH TO THE NORTH TO BRING A GOOD CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS. FORECASTS SHOW 500 HPA LOW OVER NORTH CENTRAL MEXICO AND THE SOUTHWEST U.S. THIS AFTERNOON MOVING ACROSS THE BIG BEND TONIGHT AND TO NORTH TEXAS ON MONDAY AND MONDAY NIGHT. WITH LOW LIFTING NORTHEAST ACROSS THE BIG BEND TONIGHT...THE THREAT OF HEAVY RAIN WILL CONTINUE OVER THE WEST PART OF SOUTH CENTRAL TEXAS TONIGHT...SO INDICATED A FLASH FLOOD WATCH FOR TONIGHT THROUGH NOON MONDAY. FOR THE REST OF THE CWA INDICATED SPECIAL WEATHER STATEMENT WITH INCREASING RAIN CHANCES. SHOWED GOOD CHANCE OF RAIN THROUGH MONDAY AND MONDAY NIGHT TO TUESDAY MORNING...WITH LOCALLY HEAVY RAIN POSSIBLE. FINAL WAVE OF POTENTIAL RAIN MAKING PROCESSES STILL SHOWS WITH WEAK 700 TO 300 HPA TROF OVER AREA TUESDAY MORNING. MOMENTUM OF WEATHER SYSTEMS COMING FROM THE WEST AND S/W TROFS TO THE NORTH ARE EXPECTED TO CARRY THE 500 HPA LOW NORTHEAST OF THE AREA TUESDAY AFTERNOON. AS A RESULT RAIN CHANCES MAY SLOWLY DECREASE FROM THE WEST TUESDAY AFTERNOON AND EVENING. FOR WEDNESDAY...FORECASTS SHOW SHORT LIVED AND FRAGILE RIDGE ALOFT OVER THE AREA...THEN WEAKENING LATE WEDNESDAY AND WEDNESDAY NIGHT. AS A RESULT SHOWED CHANCES OF SHOWERS OR THUNDERSTORMS INCREASING AGAIN WEDNESDAY NIGHT AND THURSDAY...AS ANOTHER WEATHER SYSTEM COMES IN FROM THE WEST... BRINGING A CHANCE OF SHOWERS TO SOUTH CENTRAL TEXAS AGAIN FOR WED NIGHT AND THURSDAY. AS THIS FASTER PACED SYSTEM MOVES OFF TO THE EAST FRIDAY...DECREASING RAIN CHANCES SHOW UP AGAIN. SOMETIME NEXT WEEKEND INCREASING MOISTURE IS FORECAST...IN ADVANCE OF A BIGGER SCALE SPRING STORM SYSTEM THAT COULD BRING ANOTHER RAIN/WEATHER EVENT...WITH SHOWERS AND THUNDERSTORMS...SOMEWHERE IN A WINDOW FROM MAY 6TH OR 7TH TO MAY 9TH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 79 65 81 68 / 60 60 60 50 30 AUSTIN BERGSTROM INTL AIRPORT 66 79 65 82 66 / 60 60 60 50 30 DEL RIO INTL AIRPORT 64 79 68 89 69 / 90 60 40 20 10 SAN ANTONIO INTL AIRPORT 67 79 67 83 67 / 60 60 60 50 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE... ZAVALA. && 04/13
Hazardous weather outlook, Apr 29, 8:15 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 815 PM CDT SUN APR 29 2007 TXZ171>173-188>194-205>209-220>225-301100- LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS- BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-301100- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM THIS EVENING THROUGH MONDAY MORNING... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. TXZ186-187-204-219-301100- KERR-BANDERA-MEDINA-FRIO- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Apr 29, 5:35 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 535 PM CDT SUN APR 29 2007 TXZ183-300000- VAL VERDE- INCLUDING THE CITY OF...DEL RIO 535 PM CDT SUN APR 29 2007 ...TORNADO WATCH 198 IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG TO SEVERE THUNDERSTORM LOCATED IN MEXICO 40 TO 50 MILES SOUTH OF DRYDEN. MOVEMENT WAS EAST AT 15 MPH. THIS STORM WILL CROSS THE BORDER BETWEEN 7 AND 8 PM...MOVING EAST ACROSS LAKE AMISTAD. STRONG WINDS...DANGEROUS LIGHTNING AND HAIL WILL LIKELY ACCOMPANY THIS STORM. INTERESTS IN THE LAKE AMISTAD AREA SHOULD KEEP A WARY WEATHER EYE TO THE WEST. BOATERS ARE ADVISED TO SEEK SAFE HARBOR NOW WITH THE APPROACH OF THIS STRONG THUNDERSTORM.
Special weather statement, Apr 29, 6:33 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT SUN APR 29 2007 TXZ183-300100- VAL VERDE- INCLUDING THE CITY OF...DEL RIO 633 PM CDT SUN APR 29 2007 ...TORNADO WATCH 198 IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG THUNDERSTORM CROSSING THE RIO GRANDE RIVER IN THE VICINITY OF LANGTRY. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 50 MPH...PEA TO MARBLE SIZED HAIL AND DANGEROUS LIGHTNING. LOCALLY HEAVY RAINFALL MAY ALSO CAUSE BRIEF STREET FLOODING IN LANGTRY. MOVEMENT WAS EAST NORTHEAST AT 15 TO 20 MPH.
Special weather statement, Apr 29, 9:50 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CDT SUN APR 29 2007 TXZ183-202-217-300400- VAL VERDE-KINNEY-MAVERICK- INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS 950 PM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM IN MEXICO CAPABLE OF PRODUCING A TORNADO APPROACHING THE RIO GRANDE NEAR QUEMADO... A SEVERE THUNDERSTORM LOCATED IN MEXICO ABOUT 25 MILES WEST OF QUEMADO WAS MOVING GENERALLY EASTWARD AT ABOUT 20 MPH. THIS STORM CONTAINS VERY LARGE HAIL...POSSIBLE DAMAGING WINDS AND IS CAPABLE OF PRODUCING A TORNADO. THIS STORM WILL LIKELY CROSS THE RIO GRANDE NEAR OR JUST NORTH OF QUEMADO BETWEEN 1030 PM AND 11 PM. PERSONS IN THE PATH OF THIS STORM SHOULD BE PREPARED TO TAKE SHELTER WHEN A WARNING IS ISSUED FOR THIS STORM.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:02 PM CDT | Tornado Warning | EWX | Maverick | 58 min |
| Apr 29, 10:42 PM CDT | Tornado Warning | EWX | Maverick | 33 min |
| Apr 29, 11:43 PM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 1:55 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Apr 30, 2:11 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 64 min |
| Apr 30, 2:40 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 61 min |
| Apr 30, 3:40 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 4:16 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Apr 30, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 7:12 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 30, 7:43 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
| Apr 30, 8:19 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 30, 8:59 AM CDT | Flash Flood Warning | EWX | Medina | 2 hr |
| Apr 30, 9:34 AM CDT | Flash Flood Warning | EWX | Kerr | 56 min |
| Apr 30, 9:45 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 2 hr |
| Apr 30, 10:27 AM CDT | Flash Flood Warning | EWX | Comal | 2 hr |
| Apr 30, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 50 min |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 66 min |
| Apr 30, 11:31 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 99 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 61 min |
| Apr 30, 12:23 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 37 min |
| Apr 30, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 63 min |
| Apr 30, 12:31 PM CDT | Flash Flood Warning | EWX | Gonzales | 119 min |
| Apr 30, 12:42 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 63 min |
| Apr 30, 12:45 PM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
| Apr 30, 12:48 PM CDT | Flash Flood Warning | EWX | Caldwell | 117 min |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 30 days |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 1:20 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 25 min |
| Apr 30, 1:23 PM CDT | Flash Flood Warning | EWX | Bandera | 67 min |
| Apr 30, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 66 min |
| Apr 30, 1:26 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 79 min |
| Apr 30, 1:32 PM CDT | Flash Flood Warning | EWX | Karnes | 118 min |
| Apr 30, 1:36 PM CDT | Flash Flood Warning | EWX | Kerr | 114 min |
| Apr 30, 1:45 PM CDT | Flash Flood Warning | EWX | Atascosa | 2 hr |
| Apr 30, 1:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 18 min |
| Apr 30, 2:06 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 54 min |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | EWX | Kendall | 53 min |
| Apr 30, 2:22 PM CDT | Flash Flood Warning | EWX | Gonzales | 113 min |
| Apr 30, 2:28 PM CDT | Flash Flood Warning | EWX | Wilson | 77 min |
| Apr 30, 2:38 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 67 min |
| Apr 30, 2:43 PM CDT | Flash Flood Warning | EWX | Kendall | 62 min |
| Apr 30, 2:55 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Apr 30, 3:00 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 3:12 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 3:19 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 56 min |
| Apr 30, 3:37 PM CDT | Flash Flood Warning | EWX | Wilson | 113 min |
| Apr 30, 4:59 PM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Apr 30, 5:31 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 6:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 45 min |
| Apr 30, 6:58 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.